Ural Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2019, Volume 5, Issue 2, Pages 72–79 (Mi umj104)  

On a dynamic game problem with an indecomposable set of disturbances

Dmitriy A. Serkov

Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S. Kovalevskaya str., Ekaterinburg, Russia, 620990

Abstract: For an abstract dynamic system, a game problem of retention of the motions in a given set of the motion histories is considered. The case of an indecomposable set of disturbances is studied. The set of successful solvability and a construction of a resolving quasistrategy based on the method of programmed iterations is proposed.

Keywords: Indecomposable disturbances, Quasistrategy, Retention problem.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00573
The reported study was funded by RFBR, project number 19-01-00573.


DOI: https://doi.org/10.15826/umj.2019.2.007

Full text: PDF file (148 kB)
Full text: https:/.../202
References: PDF file   HTML file

Bibliographic databases:

Language:

Citation: Dmitriy A. Serkov, “On a dynamic game problem with an indecomposable set of disturbances”, Ural Math. J., 5:2 (2019), 72–79

Citation in format AMSBIB
\Bibitem{Ser19}
\by Dmitriy A. Serkov
\paper On a dynamic game problem with an indecomposable set of disturbances
\jour Ural Math. J.
\yr 2019
\vol 5
\issue 2
\pages 72--79
\mathnet{http://mi.mathnet.ru/umj104}
\crossref{https://doi.org/10.15826/umj.2019.2.007}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR4054652}
\zmath{https://zbmath.org/?q=an:1448.91054}
\elib{https://elibrary.ru/item.asp?id=41672795}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85078751264}


Linking options:
  • http://mi.mathnet.ru/eng/umj104
  • http://mi.mathnet.ru/eng/umj/v5/i2/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Number of views:
    This page:68
    Full text:8
    References:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021